# SDR SWAA2021080529139

- Difficulty date: January 27, 2020
- Submitted: August 5, 2021
- Operation: Air carrier
- Aircraft: N8602F
- Make and model: Boeing 737-8H4
- Aircraft serial: 38110
- Aircraft time: 27,663 hours, 11,844 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Strip
- Condition: Damaged
- Location: Aft Cargo
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO FWD FLOOR PANEL 140AF FWD SUPPORT CAPSTRIP DAMAGED / RECEIVED SERVICEABLE PART # 725317 WILL BE INSTALLED ON 801593 Q/C 859 (COPY ATTACHED) SA-M 565S
